# SDR SA07032

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Faulted
- Location: Emergency Light
- Part time: 21,033 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE MID-CABIN EMERGENCY LIGHT POWER SUPPLY UNIT FAULTED DURING THE EMERGENCY LIGHTS OPERATIONAL CHECK.  MAINTENANCE REPLACED THE MID-CABIN EMERGENCY POWER SUPPLY UNIT.  OK FOR SERVICE.
